Acetylcholine receptor binding antibody-associated myasthenia gravis and rhabdomyolysis induced by nivolumab in a patient with melanoma.
Аннотация
We reported an 81-year-old woman with metastatic melanoma, in whom myasthenia gravis and rhabdomyolysis developed after nivolumab monotherapy. The first symptom of myasthenia gravis was dyspnea. Ultrasonography detected hypokinesis of the bilateral diaphragm suggesting myasthenia gravis, although there was no abnormal finding of the lungs in computed tomography images. Acetylcholine receptor binding antibodies were low-titer positive in the preserved serum before administration of nivolumab, strongly suggesting that the myasthenia gravis was a nivolumab-related immune adverse event. Despite the remarkable clinical benefits of immune checkpoint inhibitors for patients with advanced melanoma, it is important to recognize unexpected immune-related adverse events.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.